# SDR 2007UALA03724

- Difficulty date: September 14, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 56,163 hours, 21,046 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EXTERNAL EMERGENCY LIGHT IS INOP.   10-9-07   TROUBLESHOOTING THE SYSTEM, FOUND BROKEN GROUND JIFFY SPLICE WIRE , REPAIRED SPLICE ON DOOR 4L EMERGENCY LIGHT TEST SWITCH,  ALSO REPLACED BATTERY PACK DOOR 4L FWD CEILING.
